# SDR 20010416CW017

- Difficulty date: March 5, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N4603N
- Make and model: Cessna 182Q
- Aircraft serial: 18267280
- Engine: Cont O470*
- System (JASC): 2450 · AC Power Distribution System
- Part: Volt Regulator
- Part number: VR515GA
- Part serial: A111727
- Condition: Failed
- Location: Electrical
- Part time: 36 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WAS INSTALLED, AIRCREW SQUAWKED LOW VOLTAGE WARNNG LIGHT REMAINED ON AT ALL POWER SETTINGS.  TROUBLESHOOTING DETERMINED OUTPUT VOLTAGE WAS BELOW MINIMUM OUTPUT AND ERRATIC.  VISUAL INSPECTION OF THE REGULATOR INDICATED NO SIGNS OF EXTERIOR DEFECTOR DAMANAGE.  NO DISASSEMBLY WAS ATTEMPTED.
